# SDR 95ZZZY0970

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58045
- Make and model: Snias AS350B
- Aircraft serial: 1602
- System (JASC): 6220 · Main Rotor Head
- Part: Ball End
- Part number: 114986P
- Condition: Worn
- Location: M/R
- Part time: 436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON LINERS WORN BEYOND  SERVICEABLE LIMITS. UNITS SCRAPPED ON SITE.
